MathSciNet Relay Station
MathSciNet bibliographic data
MR2775797 (2012f:47061) 47B32 (32A36 32F45)
Li, Bo The Berezin transform and $m$th-order Bergman metric. Trans. Amer. Math. Soc. 363 (2011), no. 6, 3031–3056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement